# SDR AWXA0000421

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK ;    FRAME CHANNEL CRACKED AND DENTED AT FWD PIT,  STA 480 BETWEEN STR 25 AND 26L.   REMOVED FRAME,  FABRICATED, TREATED, AND INSTALLED  REPLACEMENT PART IAW 737 SRM 53-10-4, 51-10-2, AND 51-20-4.
